Recherche Libre



Recherche avancée

2017

    M. A. Diallo, K. Ezzinbi, et A. Séne, « Impulsive integro-differential equations with nonlocal conditions in Banach spaces », Transactions of A. Razmadze Mathematical Institute, 2017.
    M. A. Diallo, K. Ezzinbi, et A. Sene, « Impulsive integro-differential equations with nonlocal conditions in Banach spaces », Transactions of A. Razmadze Mathematical Institute, 2017.
    M. Dieye, M. A. Diop, et K. Ezzinbi, « On exponential stability of mild solutions for some stochastic partial integrodifferential equations », Statistics & Probability Letters, vol. 123, p. 61–76, 2017.
    A. dads El Hadi, N. Drisi, K. Ezzinbi, et M. Ziat, « Exponential dichotomy and (μ, ν)-Pseudo almost automorphic solutions for some ordinary differential equations », 2017.

2016

    E. H. Ait dads, N. Drisi, K. Ezzinbi, et M. Ziat, « Exponential Dichotomy and (μ, ν)-Pseudo almost automorphic soluntions for some ordinary differential equations », 2016.
    E. H. Ait Dads, K. Ezzinbi, N. Drisi, et M. Ziat, « measures pseudo al-most Automorphic solutions for a nonlinear di¤erential equations by exponential dichotomy », Communications in optimization theory 2016, 2016.
    E. H. Ait Dads, E. Hadi, B. Es-sebbar, K. Ezzinbi, et M. Ziat, « Behavior of bounded solutions for some almost periodic neutral partial functional differential equations », Mathematical Methods in the Applied Sciences, 2016.
    B. Diao, K. Ezzinbi, et M. Sy, « Existence results in the alpha-norm for neutral partial functional integro-differential equations with infinite delay », Afrika Matematika, vol. 27, nᵒ 3-4, p. 457–468, 2016.
    B. Diao, K. Ezzinbi, et M. Sy, « Existence, Regularity and Compactness Properties in the alpha -Norm for Some Partial Functional Integrodifferential Equations with Finite Delay », Differential Equations and Dynamical Systems, vol. 24, nᵒ 3, p. 247–266, 2016.
    B. Diao, K. Ezzinbi, et M. Sy, « Existence, Regularity and Compactness Properties in the alpha », Differential Equations and Dynamical Systems, vol. 24, nᵒ 3, p. 247–266, 2016.
    M. Dieye, M. A. Diop, et K. Ezzinbi, « Necessary Conditions of Optimality for Some Stochastic Integrodifferential Equations of Neutral Type on Hilbert Spaces », Applied Mathematics & Optimization, p. 1–33, 2016.
    M. Dieye, M. A. Diop, et K. Ezzinbi, « Controllability for some integrodifferential equations driven by vector measures », Mathematical Methods in the Applied Sciences, 2016.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Existence and global attractiveness of a square-mean μ-pseudo almost automorphic solution for some stochastic evolution equation driven by Lévy noise », Mathematische Nachrichten, 2016.
    M. A. Diop, K. Ezzinbi, et M. M. Zene, « Existence and stability results for a partial impulsive stochastic integro-differential equation with infinite delay », SeMA Journal, vol. 73, nᵒ 1, p. 17–30, 2016.
    A. Elazzouzi et K. Ezzinbi, « Dynamics of Solutions and Approximation for Partial Functional Differential Equations with Delay », Mediterranean Journal of Mathematics, vol. 13, nᵒ 6, p. 4091–4108, 2016.
    B. Es-sebbar et K. Ezzinbi, « Almost periodicity and almost automorphy for some evolution equations using Favards theory in uniformly convex Banach spaces », in Semigroup Forum, 2016, p. 1–31.
    K. Ezzinbi, S. Ghnimi, et M. - A. Taoudi, « Existence results for some partial integrodifferential equations with nonlocal conditions », Glasnik matematicki, vol. 51, nᵒ 2, p. 413–430, 2016.
    K. Ezzinbi et S. Koumla, « An abstract partial functional integrodifferential equations », Advances in Fixed Point Theory, vol. 6, nᵒ 4, p. 469–485, 2016.
    K. Ezzinbi, S. Koumla, et A. Sene, « Existence and regularity for some partial functional integrodifferential equations with infinite delay », Journal of Semigroup Theory and Applications, vol. 2016, p. Article–ID, 2016.
    K. Ezzinbi et P. Ndambomve, « Solvability of some partial functional integrodifferential equations with finite delay and optimal controls in Banach spaces », SpringerPlus, vol. 5, nᵒ 1, p. 1264, 2016.
    K. Ezzinbi et P. Ndambomve, « Partial Functional Integrodifferential Equations and Optimal Controls in Banach Spaces », Appear: Communications in Optimization Theory, 2016.
    K. Ezzinbi et P. Ndambomve, « On the controllability of some partial functional integrodifferential equations with infinite delay in Banach spaces », Advances in Fixed Point Theory, vol. 6, nᵒ 1, p. 24, 2016.
    S. Koumla, K. Ezzinbi, et R. Bahloul, « Mild solutions for some partial functional integrodifferential equations with finite delay in Fréchet spaces », SeMA Journal, p. 1–13, 2016.
    M. E. - K. Kpoumiè, K. Ezzinbi, et D. Békollè, « Periodic Solutions for Some Nondensely Nonautonomous Partial Functional Differential Equations in Fading Memory Spaces », Differential Equations and Dynamical Systems, p. 1–21, 2016.
    M. B. Salah, K. Ezzinbi, et A. Rebey, « Pseudo-almost Periodic and Pseudo-almost Automorphic Solutions to Evolution Equations in Hilbert Spaces », Mediterranean Journal of Mathematics, vol. 13, nᵒ 2, p. 703–717, 2016.

2015

    E. H. Ait Dads, K. Ezzinbi, et M. Miraoui, « Measure pseudo almost auto-morphic solutions for di¤erential equations involving reflection of the argument », International Journal of Mathematics, vol. 26, nᵒ 10, 2015.
    A. - N. Akdad, B. Essebbar, et K. Ezzinbi, « Composition Theorems of Stepanov a mu-Pseudo Almost Automorphic Functions and Applications to Nonautonomous Neutral Evolution Equations », Differential Equations and Dynamical Systems, p. 1–20, 2015.
    A. - N. Akdad, K. Ezzinbi, et L. Souden, « Pseudo almost periodic and automorphic mild solutions to nonautonomous neutral partial evolution equations », Nonautonomous Dynamical Systems, vol. 1, nᵒ 1, 2015.
    B. Diao, K. Ezzinbi, et M. Sy, « Existence results in the alpha-norm for a class of neutral partial functional Integro-differential equations », Afrika Matematika, vol. 26, nᵒ 7-8, p. 1621–1635, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Measure theory and square-mean pseudo almost periodic and automorphic process: application to stochastic evolution equations », Afrika Matematika, vol. 26, nᵒ 5-6, p. 779–812, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Mbaye, « Existence and global attractiveness of a pseudo almost periodic solution in p-th mean sense for stochastic evolution equation driven by a fractional Brownian motion », Stochastics An International Journal of Probability and Stochastic Processes, vol. 87, nᵒ 6, p. 1061–1093, 2015.
    M. A. Diop, K. Ezzinbi, et M. M. Zene, « Existence and stability for impulsive neutral stochastic integrodifferential equations with infinite delays », Gulf J. Math. 3 (2015), no. 3, 68–84. (Reviewer: Xiaohu Wang) 60H15, 2015.
    B. Es-sebbar et K. Ezzinbi, « Stepanov ergodic perturbations for some neutral partial functional differential equations », Mathematical Methods in the Applied Sciences, 2015.
    K. Ezzinbi, G. Degla, et P. Ndambomve, « Controllability for some partial functional integrodifferential equations with nonlocal conditions in Banach spaces », Discussiones Mathematicae, Differential Inclusions, Control and Optimization, vol. 35, nᵒ 1, p. 25–46, 2015.
    K. Ezzinbi, M. Miraoui, et A. Rebey, « Measure Pseudo-Almost Periodic Solutions in the alpha-Norm to Some Neutral Partial Differential Equations with Delay », Mediterranean Journal of Mathematics, p. 1–15, 2015.
    K. Ezzinbi et M. Miraoui, « μ-Pseudo Almost Periodic and Automorphic Solutions in the α-Norm for Some Partial Functional Differential Equations », Numerical Functional Analysis and Optimization, vol. 36, nᵒ 8, p. 991–1012, 2015.
    K. Ezzinbi et S. L. Rhali, « Existence and controllability for nondensely defined partial neutral functional differential inclusions », Applications of Mathematics, vol. 60, nᵒ 3, p. 321–340, 2015.
    K. Ezzinbi et M. - A. Taoudi, « Sadovskii-Krasnoselskii type fixed point theorems in Banach spaces with application to evolution equations », Journal of Applied Mathematics and Computing, vol. 49, nᵒ 1-2, p. 243–260, 2015.

2014

    M. Adimy, M. Alia, et K. Ezzinbi, « Functional differential equations with unbounded delay in extrapolation spaces », Electronic Journal of Differential Equations, vol. 2014, p. 1–16, 2014.
    M. Adimy, K. Ezzinbi, et C. Marquet, « Ergodic and weighted pseudo-almost periodic solutions for partial functional differential equations in fading memory spaces », Journal of Applied Mathematics and Computing, vol. 44, nᵒ 1-2, p. 147–165, 2014.
    K. Aissani, M. Benchohra, et K. Ezzinbi, « Fractional integro-differential inclusions with state-dependent delay », Discussiones Mathematicae, Differential Inclusions, Control and Optimization, vol. 34, nᵒ 2, p. 153–167, 2014.
    M. Benchohra, O. Bennihi, et K. Ezzinbi, « Existence results for some neutral partial functional differential equations of fractional order with state-dependent delay », Cubo (Temuco), vol. 16, nᵒ 3, p. 37–53, 2014.
    T. Diagana, K. Ezzinbi, et M. Miraoui, « Pseudo-almost periodic and pseudo-almost automorphic solutions to some evolution equations involving theoretical measure theory », Cubo, vol. 16, p. 1–31, 2014.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Existence and exponential stability for some stochastic neutral partial functional integrodifferential equations », Random Operators and Stochastic Equations, vol. 22, nᵒ 2, p. 73–83, 2014.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays », Stochastics An International Journal of Probability and Stochastic Processes, vol. 86, nᵒ 4, p. 696–706, 2014.
    M. A. Diop, K. Ezzinbi, et M. Lo, « Exponential stability for some stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps », in Semigroup Forum, 2014, vol. 88, p. 595–609.
    K. Ezzinbi et S. L. Rhali, « Positivity and Stability for Nondensely Defined Partial Neutral Functional Differential Equations », Mediterranean Journal of Mathematics, vol. 11, nᵒ 2, p. 429–446, 2014.
    K. Ezzinbi, H. Toure, et I. Zabsonre, « Pseudo almost automorphic solutions of class r for some partial functional differential equations », Afrika Matematika, vol. 25, nᵒ 1, p. 25–41, 2014.
    R. - N. Wang, K. Ezzinbi, P. - X. Zhu, et others, « Non-autonomous impulsive Cauchy problems of parabolic type involving nonlocal initial conditions », Journal of Integral Equations and Applications, vol. 26, nᵒ 2, p. 275–299, 2014.

2013

    M. Benchohra, K. Ezzinbi, et S. Litimein, « The existence and controllability results for fractional order integro-differential inclusions in Fréchet spaces », in Proc. A. Razmadze Math. Inst, 2013, vol. 162, p. 1–23.

0 | 50

GAMA 1.7

maintenant disponible !

(lire la suite...)

Ecole Capteur Ressac
du 9 au 13 mai 2016
Campus Ird France Nord
(lire la suite...)

Commisco 2016,

les 22 et 23 novembre
Campus IRD France Nord

UMMISCO est une Unité Mixte Internationnale de Modélisation Mathématique et Informatiques des Systèmes Complèxes. Cette unité évaluée par l’AERES est composé de 63 chercheurs ou enseignants-chercheurs permanents qui mènent des recherches en informatique et en mathématique appliquée à des problématiques réelles touchant l’épidémiologie, l’écologie, et la société.

Partenaires :

Nous contacter :

UMI 209 UMMISCO
32 Avenue Henri Varagnat
93143 Bondy Cedex
mail : ummisco_AT_ird.fr
tel : 01 49 02 69 69

Fil d’échange

]